# SDR UPS98825839

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Corroded
- Location: Bs 1756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D CHECK, FORWARD SIDE OF AFT PRESSURE BULKHEAD VERTICAL BEAM FWD CAP IS CORRODED ON RIGHT SIDE 8 FROM TOP.  REMOVED CORROSION ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
